JIRSS is the official journal of the Iranian Statistical Society. This open-access peer-review journal provides an international forum for refereed original research work in Probability, Mathematical Statistics, and Statistical Methods. Prime importance is given to significant theoretical developments and to innovative applications of statistical methodology. Manuscripts submitted to the JIRSS must be in English and present original unpublished work and should not be under consideration for publication elsewhere. The JIRSS is published in one volume of two issues a year and appears in June and December. The journal follows the instruction of Committee on Publication Ethics (COPE).


Nonparametric Estimation of the Residual Entropy Function with Length-Biased Data

Pages 1-18


Farzaneh Oliazadeh; Anis Iranmanesh; Vahid Fakoor

Modeling Chile Fishing Data Using Environmental Exogenous Variables with GARCH-X Model

Pages 19-35


Jhon Barrera; Héctor Araya

Two-Step Calibration Estimator with Double Use of Auxiliary Variable: Method and Application

Pages 37-54


Singh Alka; Piyush Kant Rai; Muhammad Qasim

Quantile based Past Geometric Vitality Function of Order Statistics

Pages 55-79


Veena Lathakumari Vijayan; Enchakudiyil Ibrahim Abdul Sathar

Transformer Self-Attention Network for Forecasting Mortality Rates

Pages 81-103


Amin Roshani; Muhyiddin Izadi; Baha-Eldin Khaledi

Corrected Likelihood Estimation in Semiparametric Linear Mixed Measurement Error Models: Asymptotic Results

Pages 105-125


Hadi Emami; Shaho Zarei

Analysis of Dependent Competing Risk Model in the Presence of Joint Type-II Censoring Using Bivariate Marshll-Olkin Family

Pages 127-151


Ola Alsayed Abuelamayem; Hanan Mohamed Aly

Estimation for the Three-Parameter Exponentiated Weibull Distribution under Progressive Censored Dat

Pages 153-177


Nasrin Moradi; Hanieh Panahi; Arezou Habibirad

Iranian Statistical Society

Editorial Board Editor-in-Chief Managing Editor
Print ISSN
Online ISSN

Keywords Cloud